# SDR CA090407008

- Difficulty date: April 3, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 11,477 hours
- Engine: Cont IO520F
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 12116011
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FITTING CRACKED AT STRUT CUT-OUT. FOUND UPON VISUAL INSP. PART REPLACED WITH NEW.
